# SDR 2006UALA00516

- Difficulty date: March 17, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Aircraft time: 38,176 hours, 27,871 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727  S14r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727 BULKHEAD FRAME WAS FOUND CRACKED AT S14R CUTOUT, THE CRACK WAS IN THE TEE CHORD ONLY.  FABRICATED AND INSTALLED ANGLE, 2 EACH FILLERS NEW STRINGER CLIP AND RADIUS FILLER PER AAR I060112 AND REF SB 737-53-1181 AND UAL-EVA-60151.
